Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Leverage adjustments for dispersion modelling in generalized nonlinear models
Author: Smyth, G.
Verbyla, A.
Citation: Australian & New Zealand Journal of Statistics, 2009; 51(4):433-448
Publisher: Blackwell Publ Ltd
Issue Date: 2009
ISSN: 1369-1473
Statement of
Gordon K. Smyth and Arunas P. Verbyla
Keywords: double generalized linear models; gamma distribution; inverse-Gaussian distribution; maximum likelihood; modified profile likelihood; residual maximum likelihood; saddlepoint approximation
Description: © 2009 Australian Statistical Publishing Association Inc. Published by Blackwell Publishing Asia Pty Ltd.
RMID: 0020094020
DOI: 10.1111/j.1467-842X.2009.00556.x
Appears in Collections:Agriculture, Food and Wine publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.